Oct 14, 2007
hi ive been given meds to start treatment and stopped after 3 days? did i become resistant to them ?can i restart the same combo?
| Response from Dr. Young
Thanks for your post.
It's pretty unlikely that you've developed resistance after only three days of medications. It should be perfectly safe to resume the same medications, though it would be reasonable to understand the reasons why you stopped in the first place-- was it because of side effects, or apprehension about toxicity? Or, was it because of difficulty with dosing requirements, frequency or dietary issues?
I'd be sure to discuss any concerns that you have with your healthcare provider. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Painful Urination A Symptom Of HIV?
- Thrush Could I Have Acute HIV Infection
- Flu Symptoms After Open Mouth Kissing Worried I Have HIV
- Itchy Testicles After Licking Anus Sign Of HIV AIDS
- Painful Red Spots After Anal Fingering Worried I Have HIV
- Red Spots After Masturbation Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.